# SDR FDEA201005141591

- Difficulty date: May 14, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562458
- Condition: Corroded
- Location: Bs 950b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27L AT BS 950B  5".  CORROSION OUT OF LIMITS. CUT OUT DAMAGED SECTION 18", FABRICATED FILLER USING BAC1498-147 7075T-6 DIMS 18", SPLICES USING BAC1498-131 7075T-6 DIMS 13"  AND 12.5" AND INSTALLED IAW SRM 51-30-2, 53-10-1, 53-10-3 AND 51-10-2.
